Journal article icon

Journal article

Estimation of an asymmetric model of asset prices

Abstract:
A stochastic volatility model may be estimated by a quasi-maximum likelihood procedure by transforming to a linear state-space form. The method is extended to handle correlation between the two disturbances in the model and applied to data on stock returns.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
London School of Economics
Role:
Author

Contributors

Institution:
University of Oxford
Division:
SSD
Department:
Economics
Research group:
Econometrics
Oxford college:
Nuffield College
Economic and Social Research Council More from this funder
Publisher:
American Statistical Association Publisher's website
Journal:
Journal of Business and Economic Statistics Journal website
Volume:
14
Issue:
4
Pages:
429-434
Publication date:
1996-10-01
DOI:
ISSN:
0735-0015
Language:
English
Keywords:
Subjects:
UUID:
uuid:e3920c6c-3456-4684-b27c-54f6b3267916
Local pid:
ora:2264
Deposit date:
2008-08-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP